Ask a doctor

Will Doing a Testosterone Replacement Cycle Complicate a Rhinoplasty and Neck and Jaw Lipo? (photo)

Doctor Answers (5)

Testosterone therapy will not affect a rhinoplasty.

+2

Testosterone therapy should have no effect on a rhinoplasty. Nevertheless you should share all of your medications with your surgeon.


Atlanta Plastic Surgeon
4.5 out of 5 stars 8 reviews

Will Doing a Testosterone Replacement Cycle Complicate a Rhinoplasty and Neck and Jaw Lipo?

+2

    Testosterone replacement may be reasonable while undergoing elective procedures such as those you mentioned.

 

 

 

Kenneth Hughes, MD Los Angeles, CA

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

Testosterone replacement for rhinoplasty and neck liposuction

+2

 It is probably a good idea to be cleared by your endocrinologist to make sure that the testosterone levels are in the normal range prior to undergoing elective cosmetic surgery. please see the link below for examples of rhinoplasty and neck liposuction combination in our practice

William Portuese, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 56 reviews

You might also like...

Medical clearance prior to surgery

+1

I would not think that you would have a problem taking testosterone but to be on the safe side I would ask a patient to get clearance from their medical physician or endocrinologist prior to surgery.  

Jeffrey Zwiren, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 9 reviews

Testosterone replacement and Surgical Complications in Rhinoplasty and Neck Liposuction

+1

Thank you for you question and your images. Both your surgeon and the prescribing provider for your testosterone replacement are the best resource during your pre/postoperative care.  You should involve them as you make decisions such as these. Although the literature on the subject is limited, supratherapeutic doses of testosterone have been investigated in patients undergoing orthopedic procedures without adverse events. That said, known side effects are common, including exacerbation of  acne which is undesirable following facial procedures.  Depending on where you are in the perioperative process, this is more or less of a concern. Discuss this with your surgeon. I hope this helps. Take care. 

Robert Brobst, MD
Dallas Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.